New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

spiritgirl
Regular Member


Date Joined Mar 2009
Total Posts : 31
   Posted 5/30/2009 8:17 PM (GMT -7)   
I discovered the hives I had every single day for the last 4 months were due to the HRT patch. I've had no hives at all for almost a week now but every day my face still feels itchy and slightly swollen/puffy.

I have no idea why? Surely I couldn't be allergic to something else?

Does my body need more time to recover?

I'm tempted to visit the doctor again but they were no help at all with the hives anyway.

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4402
   Posted 5/31/2009 12:44 AM (GMT -7)   
Your body may still need more time to mend - make sure you drink lots of water to help flush the residual histamine and HRT hormones out of your body. If you notice any increase in symptoms, then it could be a new allergy and you probably should go see an Allergist about it.

I hope this helps - good luck,
-Razzle
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Pancytopenia, chronic malabsorption/malnutrition, etc.; G-Tube; Currently TPN-dependent.
Meds:  Zofran, Pulmicort, Heparin (to flush PICC line), Claritin, Colloidal Silver (used topically), IV Milk Thistle, probiotics.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 25, 2018 1:03 PM (GMT -7)
There are a total of 2,933,206 posts in 321,829 threads.
View Active Threads


Who's Online
This forum has 160493 registered members. Please welcome our newest member, Icahttakethis.
384 Guest(s), 12 Registered Member(s) are currently online.  Details
RedLabel, Jasperilla, TurnipFish, Artist Mark, cashlessclay, Jon11, doors12, kloz31, Lynnwood, Saipan Paradise, TJ123, quincy